# SDR USAA2011031791087

- Difficulty date: February 23, 2011
- Submitted: March 17, 2011
- Operation: Air carrier
- Aircraft: N105UW
- Make and model: Airbus A320-214
- Aircraft serial: 868
- Aircraft time: 32,147 hours, 19,257 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Sleeve
- Part number: D5725018320000
- Condition: Corroded
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S5 - MAJOR REPAIR - CORROSION ON RIGHT PYLON SPIGOT SLEEVE AT WS 3758, RIB 7.  REPLACED RIGHT PYLON SPIGOT SLEEVE AT WS 3758, RIB 7 IAW A320 AMM 57-26-00.
